# SDR N6WA2012110601

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,559 hours, 13,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER FELL OFF.  RESECURED EMERGENCY LIGHT COVER IAW AMM 33-51-09.
